Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
Similarity transformations and exact solutions for a family of higher-dimensional generalized Boussinesq equations 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 361, 期号: 3, 页码: 223-230
Authors:  Yan, Zhenya
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
higher-dimensional generalized Boussinesq equation  similarity reductions  solitary wave-like solution  doubly-periodic wave-like solution  
A series of soliton-like and double-like periodic solutions of a (2+1)-dimensional asymmetric Nizhnik-Novikov-Vesselov equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 5, 页码: 655-660
Authors:  Chen, Y;  Wang, Q;  Li, B
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
symbolic computation  soliton-like solution  Weierstrass and Jacobi elliptic functions  periodic solution